# SDR DALA2024040804196

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 113,699 hours, 16,941 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Dirty
- Location: Main Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 R FWD MAIN DOOR BLINKING SLIDE LIGHT & EICAS MESSAGE. CORRECTIVE ACTION: OPENED DOOR AND CLEANED PROX SENSOR. RT FWD DOOR EICAS MESSAGE NO LONGER DISPLAYS AND SLIDE LIGHT CHECKS GOOD. (5851668)
